# SDR DHL2002807563

- Difficulty date: April 17, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: 36520232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER SKIN FITTING CRACKED 2 IN AT XRS 351.000.REMOVED DAMAGED FITTING PER SRM 51-1-21 PG1.CLEANED TERATED AND PRIMED AREA PER SRM 51-1-8B.FABRICATED NEW FITTING (7075.T651) PER ATM PO111340,DWG 3652023,EA200298.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-21 PG1
